I was treated for cellulitis with antibiotic, but after weeks it's still swollen. Is it normal?

See a dermatologist. Is it your leg? It is very common that other conditions are mistaken as cellulitis. Then the antibiotic is no help. Stasis dermatitis and erythromelalgia are 2 examples of conditions presenting as red- swollen skin but are not infections. Also there may be an underlying problem such as lymphedema which leads to cellulitis. Then it is useful to address the underlying condition to prevent another ce.
Can be. The inflammatory process of cellulitis causes swelling. With time this inflammatory process will slowly reside. It make take weeks...
What's the cause? Cellulitis is basically a visible inflammation (itis) of the skin and soft tissues (red, hot, swollen and tender) . It can be caused by many things including sunburn (radiation), trauma (sprained ankle) or poor vein circulation (stasis dermatitis). It need not be caused by bacteria. If you have repeated episodes of this, get to a wound care or vascular specialist, the diagnoses you have is wrong.
Cellulitis swelling. Even after being treated with antibiotics, the extremities may swell weeks after the antibiotic treatment has finished. This is due to residual edema or fluid in the skin. The lymphatic system has to flush the area so that the swelling will come down. If the cellulitis is chronic, the edema may never go away due to the lymphatic drainage that was compromised.
Maybe not. Cellulitis is infection and inflammation (redness, tenderness, swelling) of the skin. When antibiotics are used, a bacterial skin infection goes away over a week, if the person is healthy and the bacteria are not resistant to the medication. Slow healing or persistent inflammation means a return visit to the doctor is needed, to see if there is another underlying condition for the infection.